# SDR 2007FA0000495

- Difficulty date: June 6, 2007
- Submitted: June 6, 2007
- Operation: General aviation
- Aircraft: N1439C
- Make and model: Lancar LC40550FG
- Aircraft serial: 41618
- Aircraft time: 255 hours
- Engine: Cont TSIO550C
- Engine time: 255 hours
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Heater
- Part number: SMR2263
- Condition: Debonded
- Location: Prop Blades
- Part time: 226 hours
- Component: Propeller, Hartzl
- Component part number: HCH3YF1RF
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD PORTION OF ALL THREE PROP DEICE BOOTS DEBONDED AGAIN.  ON THIS PROP, NEW BLADES WERE SENT FROM HARTZELL DUE TO DEBOND OF PREVIOUS BOOTS AT 28.4 HRS TT AND AGAIN AT 28.9 HRS TT.  RETAINER STRAP AND BOOT DEBONDS DUE TO CENTRIFUGAL FORCE PULLING DEICE BOOT LEAD ON EACH PROP BLADE.  THIS HAS HAPPENED ON FIVE OR MORE LANCAIR COLUMBIA AIRCRAFT.  THE SEALING PROCESS FOR THE RETAINER STRAP IS LACKING.  SMR TECHNOLOGIES AND HARTZELL NEED A BETTER STRAP OR A GOOD TY-RAP.
